# SDR NSVA2008016

- Difficulty date: April 6, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON DESCENT, EMERGENCY DECLARED DUE TO HYD QTY INDICATOR READING ZERO.  MAINTENANCE RESET CB M, SYSTEM OPS CHECK NORMAL IAW AMM 29-31-10.  NO LEAKS NOTED.
